# SDR DL72L960434

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: R 1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN, DOUBLER AND TRIPLER WERE FOUND CRACKED IN THE UPPER FWD CORNER OF THE R-1 DOOR CUTOUT.  THE CRACK IS 0.5 LONG AND RAN FROM THE EDGE OF THE CUTOUT TO A LOCAL RIVET HOLE.  IN ACCORDANCE WITH FAA 8110-3 FORM, A TIME-LIMITED REPAIR DOUBLER WAS INSTALLED, PERMANENT REPAIRS TO BE ACCOMPLISHED AT MV-1 REF DL ERA 303210-14.
